# SDR DALA2022031801811

- Difficulty date: March 15, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 58,440 hours, 30,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 - MISC/DE - DUE TO A F/CTL FLAPS LOCKED ECAM MESSAGE WHEN GOING FROM FLAPS 1 TO FLAPS 2 DURING APPROACH. BOTH COMPUTERS FAULTED A MECHANICAL JAM. CORRECTIVE ACTION: ADJUSTED LH #3 ACTUATOR AND FLAP INTERCONNECT STRUT. (7869628)
